# SDR CA961128001

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: APT761000100DW
- Condition: Faulty
- Location: Oil System
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) #2 ENGINE OIL PRESSURE DROPPED TO ZERO ON CLIMBOUT. THERE WAS NO WARNING LIGHT INDICATION. AIRCRAFT RETURNED TO BASE. POST FLIGHT INSPECTION FOUND THE OIL PRESSURE TRANSMITTER FAULTY. THE OIL PRESSURE TRANSMITTER WAS REPLACED.
